# SDR CA970609009

- Difficulty date: May 6, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Aircraft time: 11,116 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Window
- Component: Pilot Window Fra, Eveready, 704A41512004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WINDOW ON PILOT''S DOOR WAS FOUND CRACKED.  THE CRACK WAS LOCATED ON THE FRAME OF THE SLIDING PORTION OF THE DOOR.
